# SDR AALA201909099029

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 54,093 hours, 32,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 128
- Condition: Weak
- Location: R1 Door
- Part time: 84,305 hours, 35,298 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R1 PASS/CREW DOOR DAMPER HAS NO COMPRESSION. REPLACED DAMPENER R1 PASS/CREW DOOR PER AMM 52-11-14.
